MENU

You are here

Publications

Export 108 results:
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Chen P, Quarteroni A, Rozza G. Comparison between reduced basis and stochastic collocation methods for elliptic problems. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34727
Chen P, Quarteroni A, Rozza G. Stochastic optimal robin boundary control problems of advection-dominated elliptic equations. SIAM Journal on Numerical Analysis. 2013 ;51:2700–2722.
Chen P, Quarteroni A, Rozza G. Simulation-based uncertainty quantification of human arterial network hemodynamics. International Journal Numerical Methods Biomedical Engineering. 2012 .
Chen P, Quarteroni A, Rozza G. A weighted reduced basis method for elliptic partial differential equations with random input data. SIAM Journal on Numerical Analysis. 2013 ;51:3163–3185.
Chen P, Quarteroni A, Rozza G. A weighted empirical interpolation method: A priori convergence analysis and applications. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35021
Chanillo S, Malchiodi A. Asymptotic Morse theory for the equation $\\\\Delta v=2v\\\\sb x\\\\wedge v\\\\sb y$. Comm. Anal. Geom. 13 (2005) 187-252 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3533
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Chambolle A, Dal Maso G. Discrete approximation of the Mumford-Shah functional in dimension two. M2AN 33 (1999) 651-672 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3588
Cesarano L. Canonical Surfaces and Hypersurfaces in Abelian Varieties.; 2018. Available from: https://arxiv.org/abs/1808.05302
Cesana P, DeSimone A. Quasiconvex envelopes of energies for nematic elastomers in the small strain regime and applications. Journal of the Mechanics and Physics of Solids 59 (2011) 787-803 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4065
Cesana P, DeSimone A. Strain-order coupling in nematic elastomers: equilibrium configurations. Math. Models Methods Appl. Sci. 19 (2009) 601-630 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2700
Cerami G, Vaira G. Positive solutions for some non-autonomous Schrödinger–Poisson systems. Journal of Differential Equations. 2010 ;248:521–543.
Cellina A, Zagatti S. An existence result in a problem of the vectorial case of the calculus of variations. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/3513
Cellina A, Zagatti S. A version of Olech\\\'s lemma in a problem of the calculus of variations. SIAM J. Control Optim. 32 (1994) 1114-1127 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3514
Cavalletti F. Optimal Transport with Branching Distance Costs and the Obstacle Problem. SIAM Journal on Mathematical Analysis [Internet]. 2012 ;44:454-482. Available from: https://doi.org/10.1137/100801433
Cavalletti F. The Monge problem in Wiener space. Calculus of Variations and Partial Differential Equations [Internet]. 2012 ;45:101–124. Available from: https://doi.org/10.1007/s00526-011-0452-5
Catino G, Mazzieri L. Connected Sum Construction for σk-Yamabe Metrics. Journal of Geometric Analysis 23, nr.2 (2013), pages 812-854 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6441
Catanese F, Lönne M, Perroni F. Genus stabilization for moduli of curves with symmetries. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6509
Casati M. On deformations of multidimensional Poisson brackets of hydrodynamic type. SISSA; 2013. Available from: http://hdl.handle.net/1963/7235
Casati P, Falqui G, Pedroni M. A note on fractional KDV hierarchies. II. The bihamiltonian approach. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1220
Casati M. Dispersive deformations of the Hamiltonian structure of Euler's equations. 2015 .
Casati M. Multidimensional Poisson Vertex Algebras and Poisson cohomology of Hamiltonian operators of hydrodynamic type. 2015 .
Caruso N, Michelangeli A, Novati P. Truncation and convergence issues for bounded linear inverse problems in Hilbert space. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35326
Caruso N, Michelangeli A, Novati P. On Krylov solutions to infinite-dimensional inverse linear problems. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35327
Carlotto A, Malchiodi A. Weighted barycentric sets and singular Liouville equations on compact surfaces. Journal of Functional Analysis 262 (2012) 409-450 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5218

Pages

Sign in